# SDR QXEA0102133

- Difficulty date: December 24, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 9,982 hours, 13,984 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 110823AA
- Part serial: 331
- Condition: Broken
- Part time: 9,975 hours, 13,975 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PDX - FIRST OFFICERS SEAT BACK BROKE. AIRCRAFT RETURNED TO FIELD. REPLACED FIRST OFFICERS SEAT. OPERATIONAL CHECK IS GOOD. AIRCRAFT RETURNED TO SERVICE.
